# SDR CALA2025100209548

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 93,422 hours, 22,241 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Part number: 2506500994001
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE ARM LIGHT IS OUT OF PLACE, R1 SLIDE ARM LIGHT ON DEFERAL. DDP COMPLIED WITH. APPROVED AC OK TO CONTINUE ON 2566R KNUCKLE KNOCKER OPS NORMAL. DM ADDED LIGHT (L404) IF NEEDED. REF WDM 25-66-11-1.  REPLACED SLIDE LIGHT PER WDM 25-66-11-1. OPS CHECK GOOD.
